MathSciNet Relay Station
MathSciNet bibliographic data
MR1023980 58F11 (28D10 58F13 58F15 58F17)
Ornstein, D. S.; Weiss, B. Statistical properties of chaotic systems. With an appendix by David Fried. Bull. Amer. Math. Soc. (N.S.) 24 (1991), no. 1, 11–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement